Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Weak erection, hypertension. What is possible cure?

I am aged 59 and have not had sex with my wife for over eight months. I have a weak erection and on drugs called coveram for hypertension. I am trying to exercise to reduce weight. I am currently 110 kgs but want to reduce to 85 kilos. It is not easy with my age but l have no choice. My wife is desperate for sex. Please advise.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you are having weak erections due to medical problems, i.e. uncontrolled hypertension. If that or obesity that you mention is the case then dealing with these issues with medications as well as changing your lifestyle will improve your erections. Also consulting a doctor qualified in sexual health issues to see if you fit the profile to get prescribed medications for erectile dysfunction might be helpful. I hope this helps allay you anxiety.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor